Home / Journals Pure and Applied Mathematics Journal / Integral Geometry Methods on Derived Categories in the Geometrical Langlands Program
Integral Geometry Methods on Derived Categories in the Geometrical Langlands Program
Submission Deadline: Nov. 30, 2014

This special issue currently is open for paper submission and guest editor application.

Join as Guest Editor Submit to Special Issue
Lead Guest Editor
Research Department in Mathematics and Engineering, Technological Institute of High Studies of Chalco (TESCHA), Chalco, Mexico
Guest Editor
  • Yuri Stropovsvky
    Baikov Institute of Material Sciencies Research, Moscow, Russia
Guidelines for Submission
Manuscripts can be submitted until the expiry of the deadline. Submissions must be previously unpublished and may not be under consideration elsewhere.
Papers should be formatted according to the guidelines for authors (see: http://www.sciencepublishinggroup.com/journal/guideforauthors?journalid=141). By submitting your manuscripts to the special issue, you are acknowledging that you accept the rules established for publication of manuscripts, including agreement to pay the Article Processing Charges for the manuscripts. Manuscripts should be submitted electronically through the online manuscript submission system at http://www.sciencepublishinggroup.com/login. All papers will be peer-reviewed. Accepted papers will be published continuously in the journal and will be listed together on the special issue website.
Published Papers
Authors: Francisco Bulnes
Pages: 1-5 Published Online: Oct. 24, 2014
Views 3081 Downloads 130
Authors: Mario Ramírez, Luis Ramírez, Oscar Ramírez, Francisco Bulnes
Pages: 6-11 Published Online: Oct. 24, 2014
Views 2754 Downloads 109
Authors: Ivan Verkelov
Pages: 12-19 Published Online: Nov. 5, 2014
Views 2986 Downloads 105
Authors: Yuri Stropovsvky
Pages: 20-25 Published Online: Nov. 24, 2014
Views 2896 Downloads 121
Authors: Francisco Bulnes, Kubo Watanabe, Ronin Goborov
Pages: 26-29 Published Online: Nov. 29, 2014
Views 3038 Downloads 87
Authors: Francisco Bulnes, Ronin Goborov
Pages: 30-37 Published Online: Dec. 27, 2014
Views 2946 Downloads 117
Authors: Sergei Fominko
Pages: 38-43 Published Online: Jan. 10, 2015
Views 2663 Downloads 88
Derived categories and their deformed versions are used to develop a theory of the ramifications of field studied in the geometrical Langlands program to obtain the correspondences between moduli stacks and solution classes in field theory, represented cohomologically under several versions of generalized Penrose transforms.
Science Publishing Group
1 Rockefeller Plaza,
10th and 11th Floors,
New York, NY 10020
Tel: (001)347-983-5186